# SDR DALA2024032303693

- Difficulty date: March 21, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 71,588 hours, 33,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Unknown
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: ER/A 616531-14AD ISSUED FOR REPAIR INSTALLED AT FR68 RH AND DOOR STOP 1. FOLLOW ON ACTION IS REQUIRED. C/A: REF ER/A 616531-14 AD.
